# SDR SWIA20240508402

- Difficulty date: April 2, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE FUSELAGE SIDE AFT LUG LAND HAS DAMAGE FROM ROLL-PIN JOB # HN00149728  (C-CHECK RO 5/6/2024)REPAIRED PAX DOOR PIANO HINGE FUSELAGE SIDE AFT LUG LAND IAW CRJ 900 SRM 53-21-23-201-010-A01 REV. 38 DATED JUL 25/2020 AND DWG SH670-31876 REV. G.  COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337 FORM. SEE CONTINUE CARD FOR WORK PERFORMED.
